Depósito Digital de Documentos de la UAB Encontrados 11 registros  1 - 10siguiente  ir al registro: La búsqueda tardó 0.00 segundos. 
1.
A Chebyshev criterion with applications / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Delft University of Technology. Delft Institute of Applied Mathematics (The Netherlands)) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We show that a family of certain definite integrals forms a Chebyshev system if two families of associated functions appearing in their integrands are Chebyshev systems as well. We apply this criterion to several examples which appear in the context of perturbations of periodic non-autonomous ODEs to determine bounds on the number of isolated periodic solutions, as well as to persistence problems of periodic solutions for perturbed Hamiltonian systems.
2020 - 10.1016/j.jde.2020.05.015
Journal of differential equations, Vol. 269, Issue 9 (October 2020) , p. 6641-6655  
2.
16 p, 466.5 KB Spectral stability of periodic waves in the generalized reduced Ostrovsky equation / Geyer, Anna (Delft University of Technology. Delft Institute of Applied Mathematics (The Netherlands)) ; Pelinovsky, Dmitry E. (Nizhny Novgorod State Technical University. Department of Applied Mathematics (Russia))
We consider stability of periodic travelling waves in the generalized reduced Ostrovsky equation with respect to co-periodic perturbations. Compared to the recent literature, we give a simple argument that proves spectral stability of all smooth periodic travelling waves independent of the nonlinearity power. [...]
2017 - 10.1007/s11005-017-0941-3
Letters in mathematical physics, Vol. 107, Issue 7 (July 2017) , p. 1293-1314
2 documentos
3.
28 p, 402.2 KB On the number of limit cycles for perturbed pendulum equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider perturbed pendulum-like equations on the cylinder of the form x (x)= _=0^mQ_n, (x) x^ where Q_n, are trigonometric polynomials of degree n, and study the number of limit cycles that bifurcate from the periodic orbits of the unperturbed case =0 in terms of m and n. [...]
2016 - 10.1016/j.jde.2016.04.025
Journal of differential equations, Vol. 261 Núm. 3 (2016) , p. 2141-2167  
4.
24 p, 563.0 KB Singular solutions for a class of traveling wave equations arising in hydrodynamics / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We give an exhaustive characterization of singular weak solutions for ordinary differential equations of the form 12^2 F'(u) =0, where F is an analytic function. Our motivation stems from the fact that in the context of hydrodynamics several prominent equations are reducible to an equation of this form upon passing to a moving frame. [...]
2016 - 10.1016/j.nonrwa.2016.01.009
Nonlinear Analysis: Real World Applications, Vol. 31 (2016) , p. 57-76  
5.
21 p, 469.1 KB Traveling surface waves of moderate amplitude in shallow water / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study traveling wave solutions of an equation for surface waves of moderate amplitude arising as a shallow water approximation of the Euler equations for inviscid, incompressible and homogenous fluids. [...]
2014 - 10.1016/j.na.2014.02.005
Nonlinear Analysis : Theory, Methods and Applications, Núm. 102 (2014) , p. 105-119  
6.
12 p, 1.9 MB Non-uniform continuity of the flow map for an evolution equation modeling shallow water waves of moderate amplitude / Duruk-Mutlubaş, Nilay (Istanbul Kemerburgaz University. Department of Basic Sciences) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Matioc, Bogdan-Vasile (Leibniz Universität Hannover(Germany). Institut für Angewandte Mathematik)
We prove that the flow map associated to a model equation for surface waves of moderate amplitude in shallow water is not uniformly continuous in the Sobolev space Hs with s > 3/2. The main idea is to consider two suitable sequences of smooth initial data whose difference converges to zero in Hs, but such that neither of them is convergent. [...]
2014 - 10.1016/j.nonrwa.2013.12.007
Nonlinear Analysis: Real World Applications, Vol. 17 (2014) , p. 322-331  
7.
15 p, 281.6 KB Orbital stability of solitary waves of moderate amplitude in shallow water / Duruk-Mutlubaş, Nilay (University of Vienna. Faculty of Mathematics) ; Geyer, Anna (University of Vienna. Faculty of Mathematics)
We study the orbital stability of solitary traveling wave solutions of an equation for surface water waves of moderate amplitude in the shallow water regime. Our approach is based on a method proposed by Grillakis, Shatah and Strauss in 1987 [1], and relies on a reformulation of the evolution equation in Hamiltonian form. [...]
2013 - 10.1016/j.jde.2013.04.010
Journal of differential equations, Vol. 255 Núm. 2 (2013) , p. 254-263  
8.
13 p, 825.9 KB Solitary traveling waves of moderate amplitude / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1142/S1402925112400104
Journal of Nonlinear Mathematical Physics, Vol. 19 (2012) , p. 12  
9.
8 p, 573.4 KB A note on uniqueness and compact support of solutions in a recent model for tsunami background flows / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.3934/cpaa.2012.11.1431
Communications on Pure and Applied Mathematics, Vol. 11 Núm. 4 (2012) , p. 1431-1438  
10.
16 p, 661.9 KB On some background flows for tsunami waves / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1007/s00021-011-0055-0
Journal of Mathematical Fluid Mechanics, Vol. 14 Núm. 1 (2012) , p. 141-158  

Depósito Digital de Documentos de la UAB : Encontrados 11 registros   1 - 10siguiente  ir al registro:
Vea también: autores con nombres similares
2 Geyer, Adelina
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.